Journal article icon

Journal article

Some remarks on SLE bubbles and Schramm's two-point observable

Abstract:

Simmons and Cardy recently predicted a formula for the probability that the chordal SLE(8/3) path passes to the left of two points in the upper half-plane. In this paper we give a rigorous proof of their formula. Starting from this result, we derive explicit expressions for several natural connectivity functions for SLE(8/3) bubbles conditioned to be of macroscopic size. By passing to a limit with such a bubble we construct a certain chordal restriction measure and in this way obtain a proof ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-013-1710-5

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Viklund, FJ More by this author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
320
Issue:
2
Pages:
379-394
Publication date:
2010-12-23
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:3f9bf17c-2968-44b4-a1cb-59fe230cc354
Source identifiers:
190373
Local pid:
pubs:190373
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP